What is a Fatal dose of paracetamol?
Paracetamol/acetaminophen can cause liver damage and other dangerous effects at doses much less than fatal. Death from acetaminophen is very slow and painful. Above 2 grams (2000mg) a day for more than a few days can damage your liver. More than 5 grams at any one time can damage your liver. More than 10 grams in a day will almost certainly damage your liver. The minimum dose to kill a 175 pound (80 kilogram) adult is probably 80 grams. In all likelihood, you might surivive 200 grams. But, you would probably die in a year without a new liver. To be assured death, you might need 500 grams. So stick to sodium cyanide.
7 people found this useful
I looked around on the internet for the same question and came upon this site: http://answers.google.com/answers/threadview/id/517663.html The absolute fatal dose for huma…ns is 40-60 mg's. Hope this helps.. I can do 121MG of niccotine. One day I tried it seemed like a dumb idea at first but I did the 30 of the 4 mg gum and a cigarette which is almost 1MG. I think it depends on tolerance or if you are a chain smoker. And your fatigue. If you are tired you are effected more that is why some people don't like to smoke in the morning. And it also depends on the way the niccotine is transferred. Cigarettes,cigars,gum,patch ext.. Each has different effectiveness.. I may have only smoked for 7 years but I so far have built up a high tolerance really high. When you get that high you know its time to stop.
The daily recommended dose of paracetamol is 500mg-1000mg every 4 hours. Not exceeding 4g per day or the 1g in 4 hour, which ever applies first. An overdose would be if a pe…rson were to take more than 4g in any 24 hour period.
I believe it is 4 grams a day.
We cannot supply that information.
It depends on the child's body weight. Generally you can calculate 10 to 15 mg per kg body weight of the child. For example, if your child weighs 30 kg you can give him 300m…g to 450 mg of paracetamol which can be repeated every four hours if needed. But be careful that the dosage does not exceed more than 100 mg per kg body weight in 24 hrs. That is for a 30 kg child you should not exceed a dose of 3000mg in a day.
Fentanyl is 100 times stronger than morphine, and is not to be messed with. It's different for each individual, based on body size, opiate tolerance/intolerance, health fac…tors, etc. Even a minimum patch dose can be fatal if it's used by someone who isn't already opiate tolerant, meaning they've already been using opiates on a regular basis for a long period and they need something more effective.
What is a fatal dose of darvocet
i dont understand why a dog would ever be given xanax, as it is an anti-anxiety medication-- but if it accidentally swallowed some you should call the veterinarian and inform …them of your dogs weight and how much xanax was ingested.
Depending on your age, and wheather or not you have a history of liver/gastric problems means this can not be a personal answer. However, for an adult, with no history of gast…ric/liver problems OR history of allergic reactions to paracetamol or Ibuprofen, you can take up to 1g of paracetamol, and 400mg of ibuprofen.
Any amount over 4000mg. Would be considered an overdose. Any overdose could prove to be fatal. Update: Recently (Noted in Sept, 2011), the US FDA changed the max limit on… APAP (Tylenol, Paracetamol, &c.) to 3000mg per day, down from 4000mg. Note that this represents an arbitrary limit, but nevertheless reflects dangers in this dosage of this drug. In the case of APAP, acute, life-threatening overdoses are very very are. However, overdose s may damage the liver, and repeated overdoses make this damage all the more likely. Death from chronic overdoses on APAP, e.g. liver failure, are long, excruciating ordeals.
2 500mg tablets 4 times a day 4 hours apart maximum 8 tablets in 24 hours
In Pseudoephedrine and Phenylephrine (Sudafed)
Paracetamol is another name for Acetaminophen which is Tylenol. Sudafed Cold and Sinus contains Acetaminophen and Pseudoephedrine. The recommended dose is stated on the label …on the back of the product. The maximum amount of acetaminophen for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day otherwise you can damage your liver. So be careful of that. And remember that pseudoephedrine can raise your blood pressure so ask the pharmacist before you ask for this product.
can I take prednisone and ibuprofen together
In Medication and Drugs
a fatal dose is when you over dose on pills and can die from it.
This is a situation that depends on each person as morphine can kill a healthy person and the same mg/dose can be a normal dose to a chronic pain patient. In other words a per…sons tolerance has a lot to do with how much a person is able to consume before the medications side affects begin to become harmful or fatal. A seemingly health person may take 20mg and its side affects may be very noticeable and a chronic pain patient could take the same dose and not feel any of though affects. When taking opiate medicines its always safer to start low and know if any side affects of the medicine are bothersome.
In Medication and Drugs
Ativan is a drug that when you take too big of a dose, it usually is not fatal. You could experience respiratory distress if Ativan is mixed with alcohol.